Journal of the Mathematical Society of Japan

Commuting squares and a new relative entropy

Yuki SEO

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 49, Number 2 (1997), 329-337.

Dates
First available in Project Euclid: 11 November 2008

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1226417499

Digital Object Identifier
doi:10.2969/jmsj/04920329

Mathematical Reviews number (MathSciNet)
MR1601385

Zentralblatt MATH identifier
0903.46060

Subjects
Primary: 46L50
Secondary: 46L55: Noncommutative dynamical systems [See also 28Dxx, 37Kxx, 37Lxx, 54H20]

Citation

SEO, Yuki. Commuting squares and a new relative entropy. J. Math. Soc. Japan 49 (1997), no. 2, 329--337. doi:10.2969/jmsj/04920329. https://projecteuclid.org/euclid.jmsj/1226417499


Export citation